# SDR ASOA2013071608686

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 26,857 hours, 18,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGA PHONE INOPERATIVE.   R & R MEGA PHONE IAW AMM 25-61-14 IPC REF 25-61-14 ITEM 5.  NO FURTHER DEFECTS NOTED.
